Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the univalence of a certain integral

Authors: E. P. Merkes and D. J. Wright
Journal: Proc. Amer. Math. Soc. 27 (1971), 97-100
MSC: Primary 30.42
MathSciNet review: 0269825
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the function $ g(z) = \smallint _0^z{[f(t)/t]^\alpha }dt$ for $ f$ in the classes of convex, starlike, and close-to-convex univalent functions, and we determine precisely which values of $ \alpha $ yield a close-to-convex function $ g$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42

Additional Information

PII: S 0002-9939(1971)0269825-1
Keywords: Univalent function, starlike, convex, close-to-convex
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia